| Catalog Number |
ES8918 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, during closure, the cylinder was punctured.The implant leaked over time.The device was explanted and replaced.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report [nc], and capa.No ncs nor capas were identified in veeva.There were several complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.Devices met specification prior to release.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
Correction to annex c and d coding.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the bladder of cylinder 1.This is a site of leakage.The separation has a central groove, indicating contact with sharp instrumentation such as a needle.No functional abnormalities were noted with cylinder 2.No functional abnormalities were noted with the reservoir.Based on examination, it was concluded that the observed separation in the cylinder bladder would have allowed the reported ¿puncture¿ however, because the limited information provided does not indicate any factors that may have contributed to the reported event, and due to the brief period in-vivo, the sequence of events leading to the observed separation cannot be determined.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.